MathSciNet Relay Station
MathSciNet bibliographic data
MR609047 (82g:35074) 35L67 (76L05)
Majda, Andrew The existence and stability of multidimensional shock fronts. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 342–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement